CSN Login
Members Online: 9

You are here

Abdominal pain with chemo

Posts: 19
Joined: Dec 2008

I am currently on Folfiri and Erbitux every 2 weeks and then Erbitux alone alternate weeks. Anyway i have been on this for about 3 months and getting ready for my PET scan. I just had Erbitux this week, and my upper right quadrant is giving me like spasms. It is hard to discribe and wonder if this is normal. Almost like a pain depending how i move. Not all the time and not severe. Could this be a side effect from the Erbitux? It never happens when i am sleeping. I also started on the Lysine for my canker sores and wonder if it is from that. And the Lysine seems to be helping my canker sores. Not as painful. Any thoughts would be great. Thanks for listening. Mary

dianetavegia's picture
Posts: 1953
Joined: Mar 2009

Do you still have your gall bladder? I had very odd pains on my right side that I couldn't attribute to anything particular, and ended up with emergency gall bladder surgery.

A 'test' doctor told me about. While hurting, hold you right hand on your waist and take a deep breath. If you feel a 'catch' in your breath/ side (think stitch in your side from running) it most probably is your gall bladder. That's called a Murphy's Reflex.

PLEASE tell your doctor about this and if you feel worse or start running a fever, rush to the emergency room. We had a 33 year old guy just die from an infection caused by a gall stone that blocked a bile duct into this pancreas.

God bless,
Diane Tavegia

Subscribe to Comments for "Abdominal pain with chemo"